# SDR 2004F00091

- Difficulty date: September 26, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 1 ENGINE FORWARD MOUNT STOP SERIAL NR 0313-PTE HAS GOUGING IN BOLT HOLES.  CLEANED NR 1 ENGINE FORWARD MOUNT STOP, S/N 0313.  NO GOUGING NOTED.  DIMENSIONS CHECKED AND FOUND TO BE WITHIN LIMITS.  (M)
